# SDR 2007UALA03319

- Difficulty date: August 22, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 43,820 hours, 6,684 cycles
- Engine: Pwa PW4090
- System (JASC): 2432 · Battery/Charger System
- Part: Warning System
- Condition: Activated
- Location: Apu Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGER AND APU BATTERY MESSAGES DISPLACED ON STATUS PAGE.  REPLACED BATTERY AND CHARGER PER MM24-31-05 &  MM24-31-06.   OP CHECKS READY FOR SERVICE.
